RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 4, Pages 65–67 (Mi faa2107)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Series in the root vectors of operators that are very close to being self-adjoint

M. S. Agranovich


Full text: PDF file (423 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:4, 296–299

Bibliographic databases:

UDC: 517.43
Received: 22.04.1977

Citation: M. S. Agranovich, “Series in the root vectors of operators that are very close to being self-adjoint”, Funktsional. Anal. i Prilozhen., 11:4 (1977), 65–67; Funct. Anal. Appl., 11:4 (1977), 296–299

Citation in format AMSBIB
\Bibitem{Agr77}
\by M.~S.~Agranovich
\paper Series in the root vectors of operators that are very close to being self-adjoint
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 4
\pages 65--67
\mathnet{http://mi.mathnet.ru/faa2107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=512812}
\zmath{https://zbmath.org/?q=an:0381.47008}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 4
\pages 296--299
\crossref{https://doi.org/10.1007/BF01077144}


Linking options:
  • http://mi.mathnet.ru/eng/faa2107
  • http://mi.mathnet.ru/eng/faa/v11/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Gadyl'shin, “Existence and asymptotics of poles with small imaginary part for the Helmholtz resonator”, Russian Math. Surveys, 52:1 (1997), 1–72  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Gesztesy F., Holden H., “The damped string problem revisited”, J Differential Equations, 251:4–5 (2011), 1086–1127  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:193
    Full text:77
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020